# SDR VTZA97649

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Mag Pick-Up
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6338 - IAD-SYR - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO LEFT SRL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 51703, MEL 76-1 ON SRL.  MAINTENANCE CLOSED DMI 11-15-97 BY REMOVING AND REPLACING LEFT MAG PICK-UP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
